It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 76 for adjusting to birth control. (0.015 seconds)


... Has anyone taken 6 months to 9 months or even a year to adjust to a birth control pill? ... (0 replies)
... Welcome to HealthBoards, great name, by the way. ... (1 replies)
... Before going on birth control, I was a 32D bra size. ... (0 replies)

... I went off birth control three and a half months ago and would like go to back on. ... (16 replies)
... nth and threw that out really fast. I was cranky, moody, sluggish, gained about 8 pounds and I completely lost my sex drive! After that... I took a break from birth control for about 6 months and immediately within 1 month, I lost the weight gain of 8 pounds, got my sex drive back and was a nice person to deal with! ... (5 replies)
... I have been on birth control all together for about 9 months. However about 3 months ago I switched from loestrin 24 fe to a higher dose Generess fe because loestrin was giving me 2 periods a month. I went on birth control for my irregular periods I would go 3 months without one. ... (0 replies)
... just because my body was adjusting to not having consistent ingestion of hormones and getting rid of all the excess ones that had piled up from being on birth control for a year. ... (3 replies)
... hat you could be pregnant please take a pregnancy test before you start your next pack of pills. If you are not pregnant and no period then your body is probably adjusting to the birth control pills. ... (6 replies)
... With any new form of birth control, irregular bleeding is very likely in the beginning. ... (3 replies)
... As a teenager, I went on birth control for my ridiculous periods, and after a year I went off it because my doctor thought that my hormones might just need adjusting and just taking BC for awhile would fix things. ... (0 replies)
... ses such a wide variety of issues in such an extremely large percentage of women. If a men's medication had even a couple of the side effects that we women have to go through on this med, they would pull it from the market immediately. ... (3 replies)
... Your gynecologist will talk to you about your medical history and will also examine you physically. ... (6 replies)
Yaz Birth Control
Jun 21, 2006
... Yaz Update: I was getting headaches during the first week of taking Yaz, but they have since subsided. My appetite has decreased a lot! I am not as hungry as before (which is also good). The only negative thing I am noticing is that I am bloated/possibly slight weight gain?? I am thinking it is just my body adjusting to the pill (maybe) because a few years ago I was on... (137 replies)
... it helped lots with acne and I have noticed a few pimples but that is just my body adjusting to the new bc. But no complaints so far.. ... (10 replies)
... ff a urine specimen and get it tested for a UTI. Left untreated a UTI can get nasty and cause more problems. The rest of the symptoms are most likely your body adjusting to the medication. ... (4 replies)
... Is the weight gain just from my body adjusting to the pill and will my body weight go back to somewhat normal? ... (8 replies)
... When I was sixteen I was put on Yasmin for period problems, then after a year I swtiched to seasonqiue... ... (6 replies)
... rts. You did that. I'm not sure why you didn't get a period until after the placebos were done but since its the first time you are on the pill then your body is adjusting to having this new medication and you should give it time to settle in. ... (1 replies)
... anything is possible, Ive been on the pill for 20 years, and when I go off of it to get my period, I feel lousy... ... (2 replies)
... I mean, "because your body is adjusting to the effects of BCPs on the endometriosis. ... (27 replies)


Associated Tags: birth control pill

Pages: 1 2 3 4

All times are GMT -7. The time now is 03:02 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!